# SDR DALA1241359005

- Difficulty date: July 9, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 53,632 hours, 39,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 59360641
- Condition: Corroded
- Location: Bs 1155 L29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE FITTING AT STA 1155 L-29R.  REMOVED AND REPLACED TEE FITTING.
